# SDR FDEA201007112475

- Difficulty date: July 11, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53970021202
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERNAL STRUCTURE FR 54.3 L HAS A DENT APPROX 3/32 INCH DEEP AND 1.5 IN DIAM. BETWEEN STR 14-13 LT MEASURED DENT ON FR 54.3 AT STR. 13L-14L FOUND TO BE OUT OF LIMIT IAW SRM 53-16-13 . REPAIRED FR 54.3L IAW EA 6-5310-135243 INSTRUCTIONS AND SRM 53-10-12 PAR 5 AND REPAIR 202.
